Number fields and divisible groups via model theory
No Thumbnail Available
Date
2021
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
TUBITAK
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this note, we first show that solutions of certain equations classify the number fields lying in imaginary quadratic number fields. Then, we study divisible groups with a predicate. We show that these structures are not simple and have the independence property under some natural assumptions © TÜBİTAK
Description
Keywords
divisible groups, Model theory, number fields
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Turkish Journal of Mathematics
Volume
45
Issue
1
Start Page
220
End Page
232